# SDR ABXA9700604

- Difficulty date: February 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N949AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47325
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar Cap
- Part number: 5918000506
- Condition: Corroded
- Location: Rt Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-INSPECTION, FOUND THE RIGHT HORIZONTAL STAB INTER SPAR BOX HAS A CORROSION BLEND OUT THAT WAS BLENDED BEYOND LIMITS AT XHS 130.  REPAIRED RT HORIZONTAL UPPER REAR SPAR CAP IAW ABX REA D955-18175MR.
